Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hard lump above eyelid, slightly swollen eyelid and eye. What could be going on?

I have a hard bump above my eyelid , just under my eyebrow that appeared this morning. It was causing my eyelid to swell slightly. I ignored it all day then this afternoon iced it for a while and then messed with it. Then i took a nap and when I woke up my eye is so swollen I can barely open it. What the hell is going on.
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  1081
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
hello according to your statement -this condition is called chalazion,its inflammatory condition of lid glands with can take tab.doxy for 5 days,tab,flexon, for 5 days,moxigram -p eye drops,erythrocin oint,along with this treatment give warm compresses over that swelling.if it so big and after using this medication not subsiding then you can go for minor surgery.
Answered: Tue, 2 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor